| Model Number |
72400025 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
Urinary Incontinence (4572)
| Date of Event |
03/18/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
There was no device available for analysis; therefore, no physical or visual analysis of the product could be performed.The reported patient symptoms are a known risk associated with implant of these devices as indicated in the instructions for use (ifu).Based on the information available, a conclusion code of known inherent risk of device was assigned to this investigation.
Event or Problem Description
It was reported that the patient with this artificial urinary sphincter (aus) experienced recurring urinary incontinence due to fluid leakage caused by a hole in the pump tubing.The device was explanted and replaced.No additional patient complications were reported.